# SDR CA060712009

- Difficulty date: July 11, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bolt
- Part number: NAS4283A12
- Condition: Bent
- Location: Clutch Actuator
- Part time: 36 hours
- Component: Clutch Actuator, Robsin
- Component part number: C0512
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A/C TAFT 36.5 HOURS.   MAIN BELT TENSION WAS TO BE ADJUSTED, WHEN IT WAS FOUND THAT THE ADJUSTMENT BOLT, ON THE CLUTCH ACTUATOR, COULD NOT BE MOVED.  THE BOLT IS USUALLY HELD IN PLACE WITH A BACK UP NUT.  THE BACK UP NUT WAS IN PLACE, AND MOVED AS NORMAL.  THE HEAD OF THE BOLT, USED TO STOP A MICRO SWITCH, WAS TIGHT UP AGAINST THE FLANGE. VARIOUS ATTEMPTS WERE MADE TO MOVE THE BOLT, UNTIL FINALLY THE ASSEMBLY WAS REMOVED FROM THE AIRCRAFT WHERE IT COULD BE MOVED, STILL WITH SOME DIFFICULTY.  THE BOLT WAS REPLACED WITH A SERVICEABLE PART, AND THE CLUTCH ACTUATOR WAS REINSTALLED.  NO OTHER DEFECTS WERE NOTED.  (TC NR 20060712009)
